# SDR CA061102002

- Difficulty date: October 26, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303314
- Part serial: 02267H6496
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WINDSHIELD CHANGED AND TESTED IAW AMM TASK 56-11-01-401-801-A01.
